I had a cortisone injection into a trigger point or my spot where it hurts and I keep getting reinjured (nervous system is oversensitized) and I'm deconditioned. How long does it take to work completely and how long will it last. My problem is chronic pain and inflammation. If I take Flexeril it works in about a week and is good for 3 weeks and that is it (but I can't it anymore due to an arrythmia), If I take Ibupropin it goes away if I take it 3 times a day plus one tylenol after a week or two it really helps. But that hurts my stomach. The other NSAIDs don't work for me. Anyway, I have myofascial pain syndrome (MRI, neg and bone scan and HIP xrys negative). So I'm hoping this will knock the pain signaling down. Anyone have an experience or info they want to share?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.